My daughter has been experiencing some stomach ache since two hours. She went to the toilet and had loose stool, not exactly watery but loose. She is also complaining of vomiting feeling. Can I give her Eldopar? Is any antibiotic required for stomach infection? I have given her 5 mL of Ondansetron.
Welcome to icliniq.com.
I can understand your concern.
For further information consult a paediatrician online --> https://www.icliniq.com/ask-a-doctor-online/paediatrician
Query: Hello doctor,I have been suffering from a disease of the stomach for six months now. I feel a pain in my stomach when I pass stools. My stool is like mud or liquid, but not like water. I have consulted many doctors but I do not have relief yet. Please tell me what I should do. I am very worried. Read Full >>
Answer: Hello, Welcome to icliniq.com. Your problems are not too worrisome. It can happen normally as well. I suggest you take the following medicines: Albendazole tablet 400 mg (for worms). Lactobacillus granules (Vizylac or Darolac) daily once for a week. Increase the intake of leafy vegetables, peas, bea... Read Full
Query: Hello doctor, My kid is 11 months old and he had more than 20 loose motions in one day today. He has never had this kind of a severe problem. In his bad days, he might have had 10 motions but they were not as loose and watery as today. He is currently on Taxim O, Sporlac, and En... Read Full >>
Answer: Hello, Welcome to icliniq.com. The probable cause is acute diarrhea. Use of Oflox OZ (Ofloxacin and Ornidazole) is safe. But, this is not required in the care of diarrhea unless it is complicated. The treatment plan is: ORS (oral rehydration salts) 100 mL per loose stool. Zinc sy... Read Full
Query: Hello doctor, I am a 29-year-old male, and have stomach pain for around a week (mostly after eating). The pain starts in epigastric regions, and then to lower abdomen. I started noticing changing stool color to more darker stool. There is no diarrhea or vomiting, no fever. I am taking Omeprazole fo... Read Full >>
Answer: Hello, Welcome to icliniq.com. Darker color stools are not a good sign. Kindly do a stool examination and visit your family physician for a thorough check-up, so that he can determine the exact cause for your discomfort. There are many reasons like peptic ulcer, a bacterial infection of the stoma... Read Full
Ask your health query to a doctor online?Ask a Paediatrician Now